# SDR PCSA2009021801

- Difficulty date: February 18, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Aircraft time: 59,745 hours, 46,353 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW LOG ITEM, CARGO SMOKE LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT.  BABY CHICKS WERE TRANSPORTED IN POSITIONS 3-7.  MAINTENANCE CLEANED THE SMOKE DETECTORS FROM POSITION 2-7 AND THE SYSTEM TESTED NORMAL IAW THE MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
